Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 58, NWS Dodge City, KS

May 30, 20115 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 30, 2011, 10:57 PM CDT for 5 counties in Kansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2011, 10:57 PM CDT (03:57 UTC)
Expired
May 30, 2011, 11:45 PM CDT
In force
48 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, KS, Comanche County, KS, Edwards County, KS, Ford County, KS, Kiowa County, KS

The radar

The Dodge City radar (KDDC), 42 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 11:15 PM CDTHAIL 0.88Ene Bucklin, KS
May 30, 11:55 PM CDTHAIL 0.75Mullinville, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 8:37 PM CDTSevere Thunderstorm Watch PDSSPC5 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2011-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1933 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2011-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1933 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
2390 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
355 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

614 
WUUS53 KDDC 310357
SVRDDC
KSC025-033-047-057-097-310445-
/O.NEW.KDDC.SV.W.0058.110531T0357Z-110531T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1057 PM CDT MON MAY 30 2011

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLARK COUNTY IN SOUTHWEST KANSAS...
  NORTHWESTERN COMANCHE COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN FORD COUNTY IN SOUTHWEST KANSAS...
  KIOWA COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1145 PM CDT

* AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM OFFERLE TO CLARK STATE LAKE...
  AND MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLARK STATE LAKE...
  MULLINVILLE...
  CENTERVIEW...
  GREENSBURG...
  TROUSDALE...
  MAINLY RURAL AREAS OF EASTERN FORD...KIOWA...NORTHERN CLARK...
  NORTHWESTERN COMANCHE AND SOUTHERN EDWARDS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3726 9998 3791 9965 3790 9902 3742 9921
TIME...MOT...LOC 0357Z 261DEG 50KT 3789 9946 3735 9976
WIND...HAIL 60MPH 1.00IN

$$

RUSSELL
1 follow-up statement
464 
WWUS53 KDDC 310433
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1133 PM CDT MON MAY 30 2011

KSC025-033-047-057-097-310445-
/O.CON.KDDC.SV.W.0058.000000T0000Z-110531T0445Z/
KIOWA KS-CLARK KS-COMANCHE KS-EDWARDS KS-FORD KS-
1133 PM CDT MON MAY 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FORD...SOUTHERN EDWARDS...NORTHWESTERN COMANCHE...NORTHERN CLARK AND
KIOWA COUNTIES UNTIL 1145 PM CDT...

AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF KINSLEY TO 8
MILES EAST OF CLARK STATE LAKE...AND MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  MULLINVILLE...
  GREENSBURG...
  TROUSDALE...
  MAINLY RURAL AREAS OF EASTERN FORD...KIOWA...NORTHERN CLARK...
  NORTHWESTERN COMANCHE AND SOUTHERN EDWARDS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3726 9998 3791 9965 3790 9902 3742 9921
TIME...MOT...LOC 0433Z 266DEG 57KT 3783 9928 3740 9953
WIND...HAIL 60MPH 1.00IN

$$

RUSSELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:35 PM CDT, 7 hours 22 minutes earlier.

Area forecast discussion, May 30, 3:35 PM CDT, 7 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
335 PM CDT MON MAY 30 2011

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST CHALLENGES ARE CHANCES OF SEVERE THUNDERSTORMS
TONIGHT AND STRONG WINDS ON WEDNESDAY.

AS DEEP MIXING CONTINUES WILL HAVE SOME STATIONS HITTING HIGH WIND
CRITERIA AND WILL KEEP CURRENT HIGH WIND WARNING. ALSO WILL MAINTAIN
CURRENT RED FLAG WARNING.

A STRONG NEGATIVELY TILTED UPPER LEVEL SHORTWAVE TROUGH WILL RAPIDLY
LIFT NORTHEASTWARD FROM COLORADO INTO THE NORTHERN PLAINS BY
MORNING. THE MID LEVEL COLD POOL AND ASSOCIATED COLD FRONT WILL HELP
TO SET OFF THUNDERSTORMS SOME SEVERE ALONG AND AHEAD OF A DRY LINE
FROM NEAR HAYS TO DODGE CITY TO ASHLAND AND EAST THIS EVENING. THE
COLD FRONT LOOKS TO BE LASTLY THROUGH MEDICINE LODGE AROUND OR AFTER
MIDNIGHT. PLENTY OF DEEP LAYER SHEAR AVAILABLE FOR THUNDERSTORMS
WITH LARGE HAIL UP TO GOLFBALLS. TORNADOS ARE ALSO POSSIBLE HOWEVER
WITH HIGH TEMPERATURE DEWPOINT SPREADS THE CLOUD BASES WILL BE HIGH
THROUGH MID EVENING. AS THE COLD POOL CONTINUES TO PUSH OUT ACROSS
WESTERN KANSAS THE INDIVIDUAL STORMS SHOULD MERGE INTO A LINE OF
THUNDERSTORMS AS A MARGINALLY SEVERE MESOSCALE CONVECTIVE SYSTEM
CALLED AND MCS. WILL GO WITH 30 TO 60 POPS THIS EVENING FROM THE
DRYLINE AND EAST THEN END POPS BEFORE MORNING AS THE COLD FRONT
PUSHES EAST. LOWS TONIGHT LOOK TO BE IN THE LOW TO MID 50S EXCEPT
WARMER IN THE LOW 60S AROUND MEDICINE LODGE.

A NICE DAY IS FORECAST FOR TUESDAY AS UPPER LEVEL RIDGE MOVES INTO
THE PLAINS AS THE UPPER LEVEL SHORTWAVE MOVES INTO THE GREAT LAKES.
LOOK FOR SUNNY SKIES WITH NORTHWEST AROUND 10 TO 20 MPH BECOMING
SOUTHEASTERLY. HIGH TEMPS LOOK TO BE IN THE MID 80S.

FOR TUESDAY NIGHT INTO WEDNESDAY UPPER LEVEL RIDGING CONTINUES INTO
THE PLAINS. THE GFS HAS LOTS OF HIGH DEWPOINTS MOVING INTO WESTERN
KANSAS BY MORNING WHILE THE NAM IS MUCH DRIER. IF THE GFS IS CORRECT
THEN COULD HAVE STRATUS LATE TUESDAY NIGHT INTO WEDNESDAY MORNING.
MODELS SHOWING A WEAK SHORTWAVE TROUGH MOVING THROUGH THE RIDGE AND
WILL ADD A SMALL TO SILENT POP TO COVER. THE PRESSURE GRADIENT ALSO
LOOKS TIGHT AND WILL BE CLOSE TO A WIND ADVISORY. LOWS LOOK TO RANGE
FROM 60 T0 65 WITH HIGHS IN THE LOW TO MID 90S. SOME CIRRUS CLOUDS
MAY KEEP TEMPS FROM GETTING WARMER.

DAYS 3-7...

MEDIUM RANGE MODELS INDICATE AN UPPER LEVEL TROUGH OF LOW PRESSURE
SLOWLY PUSHING ASHORE IN THE PACIFIC NORTHWEST AND NORTHERN
CALIFORNIA TO BEGIN THE PERIOD 00Z THURSDAY. THIS WILL SET UP A
SOUTHWESTERLY FLOW ALOFT ACROSS THE WESTERN HIGH PLAINS. THE GFS AND
ECMWF SHOW THE FIRST IN A SERIES OF H5 VORT MAXES EJECTING OUT OF
THE SOUTHERN ROCKIES INTO THE WESTERN HIGH PLAINS WEDNESDAY EVENING
COMBINED WITH INCREASED DIVERGENCE ALOFT IN THE SOUTHWEST FLOW. THIS
WILL BRING THE CHANCE FOR THUNDERSTORMS TO PORTIONS OF WESTERN
KANSAS WEDNESDAY NIGHT...ESPECIALLY WITH AMPLE LOW LEVEL MOISTURE
PRESENT WITH H85 DEWPOINTS WELL ABOVE 10C. WILL NEED TO INSERT A
MENTION OF SLIGHT POPS WEDNESDAY NIGHT WITH SOME UNCERTAINTY
REMAINING AS TO THE TIMING OF THE APPROACHING SYSTEM. ADDITIONALLY,
A STRONG UPPER LEVEL JET ASSOCIATED WITH THE TROUGH AXIS WILL STILL
BE OFF TO OUR WEST LIMITING THUNDERSTORM DEVELOPMENT. UPPER LEVEL
HIGH PRESSURE ACROSS THE SOUTHEASTERN CONUS WILL CONTINUE TO
INFLUENCE A SOUTHWESTERLY FLOW ALOFT ACROSS THE WESTERN HIGH PLAINS
INTO THE WEEKEND RESULTING IN FAIRLY DRY AND WINDY CONDITIONS.

TEMPERATURES ARE EXPECTED TO BE ABOVE NORMAL THURSDAY AS HIGH
PRESSURE ALOFT ANCHORED ACROSS THE SOUTHEASTERN CONUS INFLUENCES A
SOUTHWESTERLY FLOW ACROSS WESTERN KANSAS. MEANWHILE, A LEE SIDE
TROUGH OF LOW PRESSURE NEAR THE SURFACE WILL PREVAIL NEAR AND ALONG
THE COLORADO BORDER HELPING TO ENHANCE STRONG WARM AIR ADVECTION
INTO WESTERN KANSAS WITH H85 TEMPERATURES RANGING FROM THE MID
20S(C) EAST TO NEAR 30C WEST. WITH STEEP LAPSE RATES LIKELY IN THE
LOWER LEVELS. WIDESPREAD 90S(F) CAN BE EXPECTED THURSDAY AFTERNOON WITH
NEAR 100F POSSIBLE IN SOME LOCATIONS. THE ABOVE SEASONAL
TEMPERATURES WILL CONTINUE THROUGH THE END OF THE WEEK AS THE
SOUTHWEST FLOW ALOFT PERSISTS INTO THE WEEKEND.

&&

.AVIATION...

VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH LATE TUESDAY
MORNING. HOWEVER, A FEW ISOLATED THUNDERSTORMS WILL BE POSSIBLE
ALONG AND AHEAD OF A COLD FRONT THIS EVENING AS IT MOVES EAST ACROSS
WESTERN KANSAS...MAINLY ALONG AND EAST OF A LINE FROM KHYS TO KDDC.
WILL PUSH BACK THE MENTION OF CB'S AT BOTH KHYS AND KDDC UNTIL AFTER
00Z THIS EVENING WHEN THE STRENGTH OF THE UPPER LEVEL SYSTEM WILL
EJECT OUT OF THE ROCKIES COMBINED WITH PEAK HEATING. WINDS WILL
BECOME NORTHWESTERLY 10 TO 20KT BEHIND THE FRONT THIS EVENING AS IT
MOVES ACROSS THE FORECAST AREA. WINDS WILL BECOME LIGHT AND VARIABLE
IN THE LATE OVERNIGHT HOURS AS SURFACE HIGH PRESSURE SLIDES EAST
ACROSS WESTERN KANSAS EARLY TUESDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  55  85  62  92 /  20   0  20  20
GCK  53  85  60  93 /  10   0  20  20
EHA  50  85  59  94 /   0   0  20  20
LBL  49  85  62  94 /  10   0  20  20
HYS  53  83  60  92 /  50  10  20  20
P28  63  87  67  92 /  50  20  20  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR
KSZ030-031-043>046-061>066-074>081-084>090.

RED FLAG WARNING UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR
KSZ043-044-061>063-074>077-084>087.

&&

FN06/32
Hazardous weather outlook, May 30, 5:09 AM CDT, 17 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
509 AM CDT MON MAY 30 2011

KSZ030-031-043>046-061>066-074>081-084>090-311000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
509 AM CDT MON MAY 30 2011 /409 AM MDT MON MAY 30 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED THUNDERSTORM OR TWO MAY DEVELOP ALONG THE DRYLINE
TODAY FROM ASHLAND TO JETMORE TO WAKEENEY AFTER 5 PM THIS EVENING.
AS A COLD FRONT MOVES SOUTHEAST INTO CENTRAL KANSAS...MORE
ORGANIZED THUNDERSTORM ACTIVITY IS EXPECTED TO OCCUR LATE THIS
EVENING. THE GREATEST CHANCE FOR THUNDERSTORMS LATE THIS EVENING
WILL BE SOUTHEAST OF A LARNED TO ASHLAND LINE AND MAINLY AFTER 8
PM. THE GREATEST THREAT FROM THE STRONGEST STORM THIS EVENING WILL
BE LARGE HAIL TO THE SIZE OF GOLFBALLS AND THUNDERSTORM WIND GUSTS
TO 70 MPH.

A HIGH WIND WARNING IS IN EFFECT TODAY FOR ALL OF SOUTHWEST
KANSAS. MORE DETAILS ON THE HIGH WIND THREAT CAN BE FOUND IN THE
NON-PRECIPITATION WEATHER MESSAGE. A RED FLAG WARNING IS ALSO IN
EFFECT WEST OF A DIGHTON TO CIMARRON TO MEADE LINE FOR THIS
AFTERNOON AND EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR OVERNIGHT THUNDERSTORMS LATE TUESDAY
NIGHT CONTINUING INTO EARLY WEDNESDAY MORNING AS A WEAK WARM FRONT
LIFTS BACK NORTH INTO WESTERN KANSAS. AT THIS TIME IT APPEARS THE
SEVERE WEATHER RISK FROM THESE STORMS WILL BE MINIMAL

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED AFTER 5 PM THIS EVENING GENERALLY
ALONG AND SOUTHEAST OF A LINE FROM LARNED TO ASHLAND.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

UMSCHEID

In the hours before

Local storm report, May 30, 5:18 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
518 PM CDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     NON-TSTM WND GST DODGE CITY              37.76N 100.01W
05/30/2011  M59 MPH          FORD               KS   ASOS

&&

MRUSSELL
Local storm report, May 30, 5:44 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
544 PM CDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     NON-TSTM WND GST ULYSSES                 37.58N 101.36W
05/30/2011  E51.00 MPH       GRANT              KS   AWOS

            NUMEROUS OBSERVATIONS THROUGHOUT THE AFTERNOON HAVE
            INDICATED SUSTAINED WIND SPEEDS ACHIEVING 40 MPH OR
            GREATER. THE SUSTAINED WINDSPEED AT THIS TIME WAS 44 MPH.

&&

MRUSSELL
Special weather statement, May 30, 9:28 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
928 PM CDT MON MAY 30 2011

KSZ030-031-310315-
ELLIS-TREGO-
928 PM CDT MON MAY 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TREGO AND ELLIS
COUNTIES...

AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR ELLIS...MOVING EAST AT 40
MPH.

WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3912 9905 3871 9906 3870 9972 3912 9962
TIME...MOT...LOC 0227Z 269DEG 35KT 3894 9948

RUSSELL
Special weather statement, May 30, 10:12 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1012 PM CDT MON MAY 30 2011

KSZ045-046-064-065-079-310400-
EDWARDS-HODGEMAN-NESS-PAWNEE-RUSH-
1012 PM CDT MON MAY 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HODGEMAN...NORTHERN
EDWARDS...PAWNEE...RUSH AND SOUTHEASTERN NESS COUNTIES...

AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LIEBENTHAL TO
HANSTON...MOVING EAST AT 40 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE
STORMS.

LAT...LON 3868 9906 3799 9904 3810 9979 3869 9956
TIME...MOT...LOC 0312Z 279DEG 35KT 3863 9935 3813 9964

RUSSELL
Local storm report, May 30, 10:23 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1023 PM CDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     6 NE VICTORIA           38.90N 99.06W
05/30/2011  E60 MPH          ELLIS              KS   PUBLIC

&&

MSCOTT
Local storm report, May 30, 10:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1053 PM CDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     HAIL             4 N ROZEL               38.25N 99.40W
05/30/2011  E1.00 INCH       PAWNEE             KS   PUBLIC

            PUBLIC REPORT WAS RELAYED BY LAW ENFORCEMENT.

&&

MSCOTT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:28 PM CDTSpecial Weather StatementDDCEllis47 min
May 30, 9:57 PM CDTSevere Thunderstorm WarningDDCEllis48 min
May 30, 10:12 PM CDTSpecial Weather StatementDDCPawnee, Rush48 min
May 30, 10:33 PM CDTSevere Thunderstorm WarningDDCRush42 min
May 30, 10:53 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Pawnee, Stafford52 min
May 30, 11:44 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford46 min
May 30, 11:52 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa38 min
May 31, 12:38 AM CDTSpecial Weather StatementDDCKiowa52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.